# SDR 2008FA0000711

- Difficulty date: October 3, 2004
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: XBDMT
- Make and model: Gulstm 690C
- Aircraft serial: 11360
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 33036710
- Condition: Cracked
- Location: Cabin
- Part time: 380 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST PRESSURIZATION. AFTER LANDING THE RT CABIN WINDOW WAS FOUND CRACKED. AFTER REMOVAL THE CRACK WAS FOUND TO EXTEND FROM THE TOP OF THE WINDOW INTO MOUNTING SCREW HOLE NR 22 AFT OF THE FRONT OF THE WINDOW THEN FWD 14 INCHES THROUGH 13 MOUNTING HOLES. THE CRACK THEN TURNED DOWN AND CONTINUED ACROSS THE TOP FWD CORNER OF THE WINDOW FOR 10 MORE INCHES INTO MOUNTING HOLE NR 5 FROM THE TOP ON THE FWD EDGE OF THE WINDOW.  (K)
